# SDR AALA202011099032

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 13,022 hours, 5,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  GIRT BAR STUCK IN RETAINING CLIP.  FREED L1 DOOR GIRT BAR AND STOWED PROPERLY, PER AMM 25-66-01.  GIRT BAR IS ABLE TO BE MOVED IN AND OUT OF RETAINERS EASILY.
